# SDR UALA2013042502886

- Difficulty date: April 23, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,123 hours, 23,130 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 84
- Condition: No Test
- Location: Nr 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP/SLAT ELECTRICAL UNIT BITE TEST FAILED.  REPLACED NR 3 FSEU.
